Title: Separation of zeros of para-orthogonal rational functions
Authors: Bultheel, Adhemar ×
González-Vera, Pablo
Hendriksen, Erik
Njåstad, Olav #
Issue Date: 2005
Publisher: Acad.Canaria Ciencias
Series Title: Revista de la Academia Canaria de Ciencias vol:16 issue:1-2 pages:9-14
Abstract: We generalize a result by L. Golinskii¹ on separation of the zeros of para-orthogonal polynomials on the unit circle to a similar result for para-orthogonal rational functions.

¹ L. Golinskii, Quadrature formula and zeros of para-orthogonal polynomials on the unit circle, Acta Math. Hungar. 96 169-186, 2002.
ISSN: 1130-4723
Publication status: published
KU Leuven publication type: AT
Appears in Collections:Numerical Analysis and Applied Mathematics Section
× corresponding author
# (joint) last author

Files in This Item:
File Status SizeFormat
sepzer.pdf Published 135KbAdobe PDFView/Open


All items in Lirias are protected by copyright, with all rights reserved.